Vol. 65, No. 2, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
The Journal
Editorial Board
Special Issues
Submission Guidelines
Submission Form
Author Index
To Appear
ISSN: 0030-8730
The absolute Baire property

John C. Morgan, II

Vol. 65 (1976), No. 2, 421–436

In earlier papers the author has formulated an axiomatic foundation for a general theory of point sets, one of whose purposes is the unification of analogous theorems concerning Baire category and Lebesgue measure. Within this context, a method is given in the present paper for unifying the Baire property in the restricted sense and absolute measurability on the real line.

That absolute measurability is the appropriate measure-theoretic analogue of the Baire property in the restricted sense was suggested by E. Marczewski in a classical paper in 1937, after he had established the Baire property (in the wide sense) and Lebesgue measurability as analogous concepts.

Mathematical Subject Classification 2000
Primary: 54H05
Received: 19 April 1976
Published: 1 August 1976
John C. Morgan, II